About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 250763, 13 pages
http://dx.doi.org/10.1155/2011/250763
Research Article

Antisynchronization of Nonidentical Fractional-Order Chaotic Systems Using Active Control

1Department of Mathematics, Shivaji University, Vidyanagar, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Ganeshkhind, Pune 411007, India

Received 7 May 2011; Accepted 16 July 2011

Academic Editor: Wen Chen

Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sachin Bhalekar and Varsha Daftardar-Gejji, “Antisynchronization of Nonidentical Fractional-Order Chaotic Systems Using Active Control,” International Journal of Differential Equations, vol. 2011, Article ID 250763, 13 pages, 2011. doi:10.1155/2011/250763